# SDR AUS20040450

- Difficulty date: May 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Wire Harness
- Part number: F7941116401
- Condition: Broken
- Location: Antiskid Sys
- Part time: 32,288 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT IB WHEEL SPEED SENSOR WIRE BROKEN.  RB IB TYRE BLOWNOUT.
